Abstract:
Pursuit game problems for linear systems with integral constraints for controls are studied. The proposed scheme uses the ideas of the method of resolving functions. An analog of the Pontryagin condition is formulated, which makes it possible to establish sufficient conditions for the termination of the differential game in some guaranteed time by using the measurable choice theorem for constructing the pursuer's control. The obtained results are illustrated by typical examples of game situations: simple motion and Pontryagin's test case.
Citation:
A. A. Chikrii, A. A. Belousov, “On linear differential games with integral constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 15, no. 4, 2009, 290–301; Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S69–S80
\Bibitem{ChiBel09}
\by A.~A.~Chikrii, A.~A.~Belousov
\paper On linear differential games with integral constraints
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2009
\vol 15
\issue 4
\pages 290--301
\mathnet{http://mi.mathnet.ru/timm444}
\elib{https://elibrary.ru/item.asp?id=12952773}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2010
\vol 269
\issue , suppl. 1
\pages S69--S80
\crossref{https://doi.org/10.1134/S0081543810060076}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962408500}
Linking options:
https://www.mathnet.ru/eng/timm444
https://www.mathnet.ru/eng/timm/v15/i4/p290
This publication is cited in the following 32 articles:
I.V. Kal'chuk, Y.V. Pryvalov, “ON SOME OPTIMIZATION PROPERTIES OF THE GAUSS–WEIERSTRASS OPERATOR”, KCA, 2025, 149
G. I. Ibragimov, X. Sh. Qo'shaqov, A. A. Muxammadjonov, “Optimal Pursuit Differential Game Problem for an Infinite System of Binary Differential Equations”, Lobachevskii J Math, 45:3 (2024), 1131
A.M. Shutovskyi, “ON SOME ASYMPTOTIC PROPERTIES OF SOLUTIONS OF TRIHARMONIC EQUATIONS”, KCA, 2024, 152
Greta Chikrii, “Linear Discrete Game Under Quadratic Constraints on Controls”, Cybernetics and Computer Technologies, 2024, no. 2, 5
A. M. Shutovskyi, “Some Asymptotic Properties of Solutions to Triharmonic Equations”, Cybern Syst Anal, 60:3 (2024), 472
A. Yu. Mishchuk, A. M. Shutovskyi, “Optimization Properties of Generalized Chebyshev–Poisson Integrals”, Cybern Syst Anal, 60:4 (2024), 613
A.Yu. Mishchuk, A.M. Shutovskyi, “ON THE OPTIMIZATION PROPERTIES OF GENERALIZED CHEBYSHEV–POISSON INTEGRALS”, KCA, 2024, 117
R.V. Tovkach, V.M. Medvid, “A NECESSARY CONDITION FOR THE CONVERGENCE OF THE FOURIER TRANSFORM”, KCA, 2024, 146
E.T. Karimov, N.E. Tokmagambetov, D.A. Usmonov, “INVERSE-INITIAL PROBLEM FOR TIME-DEGENERATE PDE INVOLVING THE BI-ORDINAL HILFER DERIVATIVE”, KCA, 2024, 133
R. V. Tovkach, V. M. Medvid, “A Necessary Condition for the Convergence of the Fourier Transform”, Cybern Syst Anal, 2024
A. M. Shutovskyi, V. V. Pryt, “Optimization Characteristics of the Operator with Delta-Like Kernel for Quasi-Smooth Functions”, Cybern Syst Anal, 2024
A.M. Shutovskyi, V.V. Pryt, “OPTIMIZATION CHARACTERISTICS OF AN OPERATOR WITH DELTA-SHAPED KERNEL FOR QUASI-SMOOTH FUNCTIONS”, KCA, 2024, 125
A. M. Shutovskyi, “Some Representations of Triharmonic Functions”, Cybern Syst Anal, 2024
A.M. Shutovskyi, “SOME REPRESENTATIONS OF TRIHARMONIC FUNCTIONS”, KCA, 2024, 169
Numanzhon A. Mamadaliev, Khamdam Ya. Mustapokulov, Mukhammadsodik M. Abdumannopov, “Differentsialnye igry presledovaniya neitralnogo tipa s integralnymi ogranicheniyami na upravleniya igrokov”, MTIP, 16:4 (2024), 45–68
G. M. Abdualimova, N. A. Mamadaliev, M. Tukhtasinov, “Sufficient solvability conditions for the problem of pursuit under an impulse action”, Comput. Math. Math. Phys., 63:7 (2023), 1166–1175
Gafurjan Ibragimov, Yusra Salleh, Idham Arif Alias, Bruno Antonio Pansera, Massimiliano Ferrara, “Evasion from Several Pursuers in the Game with Coordinate-wise Integral Constraints”, Dyn Games Appl, 13:3 (2023), 819
N. A. Mamadaliev, B. Kh. Khayitkulov, “Complete solution of a class of differential pursuit games with integral constraint and impulse control”, Russian Math. (Iz. VUZ), 66:3 (2022), 22–29
E. M. Mukhsinov, “About one differential game of neutral type with integral restrictions in Hilbert space”, Ufa Math. J., 14:3 (2022), 86–96
B. T. Samatov, N. T. Umaraliyeva, S. I. Uralova, “Differential Games with the Langenhop Type Constrains on Controls”, Lobachevskii J Math, 42:12 (2021), 2942